# SDR ASAA2020073172956

- Difficulty date: July 27, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,977 hours, 9,177 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING FAULT LIGHT ILLUMINATED FOR 4 MINUTES AND THEN WENT OUT. RAN QRH AND DID NOT TRY A RESTART. GROUNDED - YES. INITIAL EVAL OF APU CONFIRMED NO START. ACCOMPLISHED B737-800 FIM 49-32-TASK 805. ALL RING OUTS GOOD. DURING GVI OF APU HARNESS, FOUND P-22 AT FUEL CONTROL LOOSE, RESEATED CONN. P-22. CHECKED AND SECURED ALL CONNECTORS ON APU. GVI OF HARNESS SHOWED NO DISCREPANCIES. REPAIR CONFIRMATION START ATTEMPT GOOD. STARTED APU 4 MORE TIMES WITH NO DISCREPANCIES. SYS OPS NML. REF B737-800 FIM 49-32 TASK 805, WDM 49-62-11.
